# SDR GLBA20101008K

- Difficulty date: October 8, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 27,836 hours, 29,431 cycles
- Engine: Pwa PW118
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 12100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - MX REPORTED THAT WHILE CHANGING THE RT HEAT EXCHANGER THEY FOUND A SMALL PINHOLE CHAFED INTO THE FUSELAGE AT FS 12100.0  BETWEEN FRAMES 35 AND 36, BETWEEN STRINGERS 14R AND 15R.
